# SDR B65A106278

- Difficulty date: September 29, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,790 hours
- Engine: Allsn 250C28
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 105450121
- Part serial: 17002
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKING HYDRAULIC UNIT.
